American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 109 found      Go to page: 1 2 3 4

[1] Anindya Dey. Mirror Symmetry in Flavored Affine $D$-type Quivers. Proceedings of Symposia in Pure Mathematics 88 259-269.
Book volume table of contents   
View Article: PDF

[2] Cédric Lecouvey, Emmanuel Lesigne and Marc Peigné. Conditioned random walks from Kac-Moody root systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Tommy Wuxing Cai and Richard P. Stanley. The Smith normal form of a matrix associated with Young's lattice. Proc. Amer. Math. Soc. 143 (2015) 4695-4703.
Abstract, references, and article information   
View Article: PDF

[4] Steven V Sam and Andrew Snowden. GL-equivariant modules over polynomial rings in infinitely many variables. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Alexander R. Miller. Eigenspace arrangements of reflection groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Ivan Losev. Highest weight $\mathfrak{sl}_2$-categorifications II: Structure theory. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Alexander R. Miller. Foulkes characters for complex reflection groups. Proc. Amer. Math. Soc. 143 (2015) 3281-3293.
Abstract, references, and article information   
View Article: PDF

[8] Martina Lanini. On the stable moment graph of an affine Kac--Moody algebra. Trans. Amer. Math. Soc. 367 (2015) 4111-4156.
Abstract, references, and article information   
View Article: PDF

[9] Lucas Fresse, Anna Melnikov and Sammar Sakas-Obeid. On the structure of smooth components of Springer fibers. Proc. Amer. Math. Soc. 143 (2015) 2301-2315.
Abstract, references, and article information   
View Article: PDF

[10] C. Bowman, M. De Visscher and R. Orellana. The partition algebra and the Kronecker coefficients. Trans. Amer. Math. Soc. 367 (2015) 3647-3667.
Abstract, references, and article information   
View Article: PDF

[11] Thanh Vu. $N_6$ property for third Veronese embeddings. Proc. Amer. Math. Soc. 143 (2015) 1897-1907.
Abstract, references, and article information   
View Article: PDF

[12] Karola Mészáros. Product formulas for volumes of flow polytopes. Proc. Amer. Math. Soc. 143 (2015) 937-954.
Abstract, references, and article information
View Article: PDF

[13] Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions. Proc. Amer. Math. Soc. 143 (2015) 991-1000.
Abstract, references, and article information   
View Article: PDF

[14] J. Matthew Douglass, Götz Pfeiffer and Gerhard Röhrle. Cohomology of Coxeter arrangements and Solomon's descent algebra. Trans. Amer. Math. Soc. 366 (2014) 5379-5407.
Abstract, references, and article information   
View Article: PDF

[15] Kyu-Hwan Lee, Philip Lombardo and Ben Salisbury. Combinatorics of Casselman-Shalika formula in type $A$. Proc. Amer. Math. Soc. 142 (2014) 2291-2301.
Abstract, references, and article information   
View Article: PDF

[16] Gene Abrams, Jason P. Bell and Kulumani M. Rangaswamy. On prime nonprimitive von Neumann regular algebras. Trans. Amer. Math. Soc. 366 (2014) 2375-2392.
Abstract, references, and article information   
View Article: PDF

[17] V. I. Danilov, A. V. Karzanov and G. A. Koshevoy. Tropical Pl\"ucker functions and Kashiwara crystals. Contemporary Mathematics 616 (2014) 77-99.
Book volume table of contents   
View Article: PDF

[18] Pierre Baumann, Thomas Dunlap, Joel Kamnitzer and Peter Tingley. Rank 2 affine MV polytopes. Represent. Theory 17 (2013) 442-468.
Abstract, references, and article information   
View Article: PDF

[19] Andrew Mathas and Marcos Soriano. Blocks of the truncated $q$-Schur algebras of type A. Contemporary Mathematics 602 (2013) 123-141.
Book volume table of contents   
View Article: PDF

[20] Masato Okado. Simplicity and similarity of Kirillov-Reshetikhin crystals. Contemporary Mathematics 602 (2013) 183-194.
Book volume table of contents   
View Article: PDF

[21] Steen Ryom-Hansen. Cell structures on the blob algebra. Represent. Theory 16 (2012) 540-567.
Abstract, references, and article information   
View Article: PDF

[22] Kevin Purbhoo. Wronskians, cyclic group actions, and ribbon tableaux. Trans. Amer. Math. Soc. 365 (2013) 1977-2030.
Abstract, references, and article information   
View Article: PDF

[23] Soojin Cho. A new Littlewood-Richardson rule for Schur $P$-functions. Trans. Amer. Math. Soc. 365 (2013) 939-972.
Abstract, references, and article information   
View Article: PDF

[24] P. Bravi. Primitive spherical systems. Trans. Amer. Math. Soc. 365 (2013) 361-407.
Abstract, references, and article information   
View Article: PDF

[25] Müge Taşkin. Inner tableau translation property of the weak order and related results. Proc. Amer. Math. Soc. 141 (2013) 837-856.
Abstract, references, and article information   
View Article: PDF

[26] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information   
View Article: PDF

[27] Pierre Baumann and Joel Kamnitzer. Preprojective algebras and MV polytopes. Represent. Theory 16 (2012) 152-188.
Abstract, references, and article information   
View Article: PDF

[28] Matthew Fayers. Irreducible Specht modules for Iwahori--Hecke algebras of type $B$. Represent. Theory 16 (2012) 108-126.
Abstract, references, and article information   
View Article: PDF

[29] Masato Okado and Nobumasa Sano. KKR type bijection for the exceptional affine algebra $E_6^{(1)}$. Contemporary Mathematics 565 (2012) 227-242.
Book volume table of contents   
View Article: PDF

[30] Ricky Ini Liu. Matching polytopes and Specht modules. Trans. Amer. Math. Soc. 364 (2012) 1089-1107. MR 2846364.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 109 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia